RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2009, Volume 9, Number 1, Pages 91–109 (Mi mmj338)  

Notes on character sheaves

G. Lusztig

Department of Mathematics, M.I.T., Cambridge, MA

Abstract: In the first section we study a functor of Bezrukavnikov, Finkelberg and Ostrik defined on character sheaves; we compute it in a Grothendieck group taking weights into account. In the second section we enlarge the class of character sheaves to a larger class of simple perverse sheaves which behaves well with respect to tensor product (unlike the character sheaves themselves).

Key words and phrases: character sheaf, perverse sheaf, tensor product.

DOI: https://doi.org/10.17323/1609-4514-2009-9-1-91-109

Full text: http://www.ams.org/.../abst9-1-2009.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 20G99
Received: May 12, 2008
Language:

Citation: G. Lusztig, “Notes on character sheaves”, Mosc. Math. J., 9:1 (2009), 91–109

Citation in format AMSBIB
\Bibitem{Lus09}
\by G.~Lusztig
\paper Notes on character sheaves
\jour Mosc. Math.~J.
\yr 2009
\vol 9
\issue 1
\pages 91--109
\mathnet{http://mi.mathnet.ru/mmj338}
\crossref{https://doi.org/10.17323/1609-4514-2009-9-1-91-109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2567398}
\zmath{https://zbmath.org/?q=an:05642251}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269218000005}


Linking options:
  • http://mi.mathnet.ru/eng/mmj338
  • http://mi.mathnet.ru/eng/mmj/v9/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:141
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020